# SDR DL76L020240

- Difficulty date: February 28, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 32,991 hours, 5,127 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0014104
- Part serial: D02474
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

YELLOW RUDDER RATIO CAUTION MESSAGE ILLUMINATED TWICE MOMENTARILY.  NOTICED SLIGHT YAWING MOVEMENT ON CLIMBOUT BUT NOTHING IN CRUISE.  NO FAULTS LATCHED ON RUDDER RATIO MODULES OR SAM MODULES.  NO ECS FAULTS.  REPLACED RT RUDDER RATIO CHANGER MODULE PER MM.  ALL TEST OK.
